Promil?

Illustration of Promil?
Illustration: Promil? rosepharmacy.com

Morning,

1 Answer:

Hi zoeyzoey,

Thank you for asking HealthReplies.com.

Although relatively rare, allergies to folic acid (vitamin B9) are not impossible. The manifestations of this allergy can appear in a mild form, namely only in the form of regular itching, but also severe enough to cause a reddish rash and lesions all over the body, swelling, peeling skin, shortness of breath, nausea, vomiting, diarrhea, dizziness, shortness of breath, palpitations, cold sweat, to shock (anaphylactic shock). This allergy occurs when your body considers the entry of folic acid into the body as dangerous, even though it is not. Genetic factors are strongly suspected of having an effect on this allergy.

Not only allergic to folic acid, your complaint may also arise due to allergies to other substances, such as seafood, nuts, eggs, cold, dust mites, animal hair, and so on. Or, it could be that your complaints actually appear not related to allergies, but due to insect bites, skin infections, contact dermatitis, seborrheic dermatitis, stress, excessive pressure on certain body parts, and so on.

We recommend that you consult your condition directly to a doctor or a dermatologist. You should also tell the doctor about your condition, who is currently undergoing a pregnancy program, so that the doctor can adjust the treatment given so as not to interfere with the pregnancy program.

Folic acid is a type of nutrient whose function is important to increase fertility, not only women, but also men. Consumption of antioxidant-rich folic acid is believed to stabilize hormonal conditions in the body, so that menstruation and ovulation can run more regularly. If you are allergic to supplements that contain folic acid, then you can temporarily consume other foods that are also rich in folic acid, for example avocados, nuts, dark green leafy vegetables, cabbage, liver, asparagus, cereals, etc. help support your pregnancy program.

Hope it helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

Does The Increase In Stomach Acid Can Affect The Condition Of The Eyes And Ears?

Does The Increase In Stomach Acid Can Affect The Condition Of The Eyes And Ears?

(1 year ago)

I have just experienced symptoms of GERD, previously I had consulted a doctor and given drugs such as pantoprazole u0026amp; Sucralfate to relieve heatburn in the throat, it’... Read more

Causes And Treats Ulcers On A Child’s Head?

Causes And Treats Ulcers On A Child’s Head?

(11 months ago)

I want to ask why there are more and more small boils on my child’s head and almost all his head... Read more

Redness Of The Palms And Feet And Feels Hot?

Redness Of The Palms And Feet And Feels Hot?

(7 months ago)

, I asked and what was the medicine … the red inflammation in my hands was tight, the legs didn’t heal “and it was hot. My eyes hurt when it hurt. The edge of the... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *